# SDR IPXA2020081438999

- Difficulty date: August 11, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Aircraft time: 59,416 hours, 19,784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch Panel
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AEMERG EXIT LIGHT WILL NOT DISARM.R&R EMERGENCY LIGHT SWITCH PANEL OPS CHK OK REF. AMM 33-51-08.
